EconPapers    
Economics at your fingertips  
 

A Sharp Double Inequality between Harmonic and Identric Means

Yu-Ming Chu, Miao-Kun Wang and Zi-Kui Wang

Abstract and Applied Analysis, 2011, vol. 2011, 1-7

Abstract:

We find the greatest value ð ‘ and the least value ð ‘ž in ( 0 , 1 / 2 ) such that the double inequality ð » ( ð ‘ ð ‘Ž + ( 1 − ð ‘ ) ð ‘ , ð ‘ ð ‘ + ( 1 − ð ‘ ) ð ‘Ž ) < ð ¼ ( ð ‘Ž , ð ‘ ) < ð » ( ð ‘ž ð ‘Ž + ( 1 − ð ‘ž ) ð ‘ , ð ‘ž ð ‘ + ( 1 − ð ‘ž ) ð ‘Ž ) holds for all ð ‘Ž , ð ‘ > 0 with ð ‘Ž â‰ ð ‘ . Here, ð » ( ð ‘Ž , ð ‘ ) , and ð ¼ ( ð ‘Ž , ð ‘ ) denote the harmonic and identric means of two positive numbers ð ‘Ž and ð ‘ , respectively.

Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/657935.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/657935.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:657935

DOI: 10.1155/2011/657935

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:657935